MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE PS RP INSRT SZ 3 10MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US ATTUNE PS RP INSRT SZ 3 10MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-50-310
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 11/17/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient received left primary attune tka to treat end-stage osteoarthritis.The patella was resurfaced, and depuy cement x 2 was utilized.The surgeon noted that the patient had posterolateral insufficiency due to an old acl injury and that the popliteus tendon was absent.The procedure was completed without complications.Patient receive a left total revision to treat pain and instability.Upon entering the joint, the surgeon confirmed gross instability of the left knee.The tibial tray and femoral component were well-fixed but revised.There was no reported product problem with the explanted tibial insert.The patella was retained.The surgeons note the patellar tendon was thinning at the tibial tubercle and was reattached with suture.The patient received competitor revision products utilizing competitor cement.The procedure was completed without complications.Doi: (b)(6) 2015.Dor: (b)(6) 2016.Left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
ATTUNE PS RP INSRT SZ 3 10MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10130014
Report Number1818910-2020-13338
Device Sequence Number2116452
Product Code NJL
UDI-Device Identifier10603295052180
UDI-Public10603295052180
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Model Number1516-50-310
Device Catalogue Number151650310
Device Lot Number7866766
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/27/2020
Supplement Date Received by Manufacturer07/10/2020
Initial Report FDA Received Date06/08/2020
Supplement Report FDA Received Date07/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL DOME PAT 38MM; ATTUNE PS FEM LT SZ 3 CEM; ATTUNE PS FEM LT SZ 3 CEM; ATTUNE PS RP INSRT SZ 3 10MM; SMARTSET HV BONE CEMENT 40G; SMARTSET HV BONE CEMENT 40G; ATTUNE MEDIAL DOME PAT 38MM; ATTUNE PS FEM LT SZ 3 CEM; ATTUNE PS FEM LT SZ 3 CEM; ATTUNE PS RP INSRT SZ 3 10MM; SMARTSET HV BONE CEMENT 40G; SMARTSET HV BONE CEMENT 40G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR